# SDR ASAA2014112209729

- Difficulty date: November 22, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 66,649 hours, 43,848 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 507945178
- Part serial: 543
- Condition: Out Of Adjust
- Location: L1
- Part time: 66,649 hours, 43,848 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLEET SERVICE REPORTS UNABLE TO CLOSE THE L1 DOOR.  ACFT GROUNDED. PERFORMED L1 DOOR FORCE CHECK,  EXCEEDED LIMITS TO CLOSE THE DOOR.  REF 52-11-00-755-051 STEP ED 5, E). ADJUSTED L1 DOOR IAW MM 52-11-00-705-007.  ENTRY DOOR TEST GOOD IAW MM 52-11-00-755-051. OPS TEST GOOD.
